Academic Journals Database
Disseminating quality controlled scientific knowledge

Computation of Multiple Paths in MANETs Using Node Disjoint Method

ADD TO MY LIST
 
Author(s): M Nagaratna | P V S Srinivas | V Kamakshi Prasad | C Raghavendra Rao

Journal: International Journal of Computer Science Issues
ISSN 1694-0784

Volume: 8;
Issue: 3;
Start page: 550;
Date: 2011;
Original page

Keywords: MANETs | QoS | Multipath | node disjoint | link disjoint | IJCSI

ABSTRACT
A Mobile Ad-hoc Network (MANET) is a kind of wireless ad-hoc network, and is also a self-configuring network, where in, mobile nodes are connected through wireless links. The topology of mobile ad-hoc networks is arbitrary and changes due to the consequent movement of the nodes. This causes frequent failures in the routing paths. This paper proposes the computation of multiple paths between a pair of Source and Destination, though which the data packets can be transmitted, and this improves the QoS parameters like reliability, Route Request Frequency and end-to-end delay.
Why do you need a reservation system?      Affiliate Program